# SDR VNAA202307051114

- Difficulty date: July 3, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N553NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15333
- Aircraft time: 19,729 hours, 17,739 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950097
- Part serial: 00764
- Condition: Unserviceable
- Location: 200
- Part time: 18,016 hours, 16,233 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

R PACK AUTO FAIL CAUTION MESSAGE AND R PACK TEMP CAUTION MESSAGE WHEN WE LANDED RAN QRH SMOKE SEEN AND SMELLED IN THE CABIN / REMOVED AND REPLACED TEMP CONTROL VALVE AND ACM IAW CRJ AMM 21-51-20-000/400-801 AND 21-51-08-000/400-801. OPS CHECK AND LEAK CHECK GOOD. MEL CLEAR AT THIS TIME.
